A member asked:

Does psychiatry medicines increase androjen? when i was 16 a had a very feminin body but now i have very thick torso and wide shoulders

4 doctors weighed in across 3 answers
Dr. Lynne Weixel answered

Specializes in Clinical Psychology

No: Actually there are a wide range of drugs but I don't know of any that do what you ask. Many do cause weight gain. Talk to your Dr about the side effects to find the best option for you and consider adding therapy to reduce dose, duration need if possible.

Answered 9/14/2016

985 views

Thank

Medication effects: Risperdal and Invega are two psychiatric medications that are known for having hormonal effects, but it can't really be said that all psychiatric medications will have such effects. There are many things that can affect hormones and physical changes, and usually lab tests done by a primary care doctor or endocrinologist can help sort it out.

Answered 9/14/2016

985 views

Thank
Dr. Eric Levin answered

Specializes in Psychiatry

Some hormones: Depends upon what medication you are inquiring about. Moreover, many non-psychiatric meds can interact . The endocrine system is very complicated. Psyc meds can cause wt gain,slow metabolism, etc. Their are some ways to counteract these effects. Talk to your Dr. and or see an Endocrinologist. A dietician,exercise if not all ready doing. may help as well.

Answered 7/5/2019

160 views

Thank

Related Questions